# SDR DALA2020013080712

- Difficulty date: January 27, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5647, L/P 1464249) CORROSION ON STA. 1470 STRINGERS RBL 16.10, RBL 10.45, RBL 7.55 AND RBL 2.90 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: REPAIRED PER B757-200 SRM 53-00-53-2R-1 REPAIR 1.
